MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 431924304170 20:12
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Had to go to urgent care to have the tampon fished out of me- vagina [foreign body in reproductive tract].I think i have a fever [pyrexia].I had a tampon that i was trying to take out when the string ripped off.Having to go to urgent care to have the tampon fished out [complication of device removal].String ripped completely off- tampon [device breakage].Case narrative: consumer reported via e-mail that the tampon string ripped off during removal.No serious injury reported.
 
Event or Problem Description
Had to go to urgent care to have the tampon fished out of me- vagina [foreign body in reproductive tract] i think i have a fever [pyrexia] i had a tampon that i was trying to take out when the string ripped off.Having to go to urgent care to have the tampon fished out [complication of device removal] string ripped completely off- tampon [device breakage] case narrative: consumer reported via e-mail that the tampon string ripped off during removal.No serious injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21276189
Report Number1219109-2025-00028
Device Sequence Number20945095
Product Code HEB
UDI-Device Identifier00073010711358
UDI-Public(01)00073010711358
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number431924304170 20:12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale